Posted by corafree on March 9, 2005, at 15:05:46
In reply to Re: Decreasing Effexor - Very Slowly » corafree, posted by Phillipa on March 9, 2005, at 14:18:19
Cannot find Medications listed on the Dr. Bob page.
Appreciate opinion re: Seroquel; may be causing 'zombieness'.
The P at hospital said Depakote and I cringed; said lithium and I cringed. Bad experiences years ago.
I've a friend who's manic bipolar; on Seroquel, but she's never a 'zombie.' Maybe, because she is manic...not sure.
Any alternative mood stabilizers anyone can suggest before see P tomorrow????
I really, really need sleep. The 300mg Seroquel is for sleep (don't feel like 'zombie' when awaken, so maybe could increase that a bit, as been awakening TOO early), and then use the 25mg for anxiety/panic.
Philipa, you jogged my memory; remember refusing daytime 25mg Seroquel after a day of total drowsiness and missing smoke breaks and groups.
Yep, think I felt like a 'zombie' first day after started Seroquel, ... before starting Trileptal!
At home now, just took a noon Seroquel 25mg and went to lie down and rest.
May communicate to my P wish to increase sleep dose Seroquel a bit @ h.s. and continue 25mg for anxiety/panic/needed rest.
I'd have to finish a triathlon to go to sleep day or night w/o a med. Have been on a sleep aid many, many yrs.
Going to do some research on Trileptal to try understand the indications for usage.
It's great the way someone follows up your post and it helps you to recall things or think about things differently.